# SDR UPS04842170

- Difficulty date: April 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 577384411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD CENTER POST UPPER ATTACH ANGLE IS CRACKED STATION 1766 BL 0.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5773844 AND SRM 51-1-21, 51-1-20D.
